Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 401803, 14 pages
Research Article

The Existence of Solutions for a Nonlinear Fractional Multi-Point Boundary Value Problem at Resonance

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 16 May 2011; Accepted 16 June 2011

Academic Editor: Nikolai Leonenko

Copyright © 2011 Xiaoling Han and Ting Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Weerawat Sudsutad, and Jessada Tariboon, “Boundary value problems for fractional differential equations with three-point fractional integral boundary conditions,” Advances in Difference Equations, 2012. View at Publisher · View at Google Scholar
  • Kamal Shah, Amjad Ali, and Rahmat Ali Khan, “Degree theory and existence of positive solutions to coupled systems of multi-point boundary value problems,” Boundary Value Problems, vol. 2016, no. 1, pp. 1–12, 2016. View at Publisher · View at Google Scholar
  • Xiaoling Han, and Xiaojuan Yang, “Existence and multiplicity of positive solutions for a system of fractional differential equation with parameters,” Boundary Value Problems, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar